# SDR DL72S990137

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A-1 LETTER CHECK, .5 INCH VISIBLE CRACK ON AFT FRAME OF R-1 DOOR AT FWD SIDE OF LWR STOP CASTING.  REPAIRED PER MM 52-12-0.
